# SDR CA990310049

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543110
- Condition: Cracked
- Location: Cockpit
- Part time: 18,082 hours
- Component: 5892543110
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FIRST OFFICER'S WINDSHIELD CRACKED, REPLACED.
